# SDR DL757970618

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: R2 Door
- Component: BPS7
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C/B 11N36 EMERG CHARGER POPPED AND WOULD NOT RESET.  EMERG EXIT LIGHTS ILLUM ON RT SIDE.  REPLACED PWR SUPPLY M732 AND M10568.  EMERG LIGHT OPS CK OK.
